# SDR IPXA10560505

- Difficulty date: May 20, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Gouged
- Location: Bs 1060 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FRAME AT BS 1060 BETWEEN STR 15L-16L HAS SCREW START.    REMOVED DAMAGE AND TAPERED AREA IAW B757-53-10-38-185-A.
